# SDR IPXA2025060656280

- Difficulty date: June 5, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 42,385 hours, 21,853 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480149
- Part serial: 16104H8014
- Condition: Arced
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

L FWD WINDOW EICAS  ARCING NOTED ACCOMPLISHED WINDOW DAMAGE CHECK LIST. WINDOW SWITCH HEAT REMAINED OFF REST OF FLIGHT WINDOW LATER CRACKED. VERIFIED WINDOW TERMINALS TORQUED PROPERLY PER AMM 56-11-01-424-015
